Strong approximation for set-indexed partial sum processes via KMT constructions III
ESAIM: Probability and Statistics, Volume 1 (1997), pp. 319-338.
@article{PS_1997__1__319_0,
     author = {Emmanuel, Rio},
     title = {Strong approximation for set-indexed partial sum processes via {KMT} constructions {III}},
     journal = {ESAIM: Probability and Statistics},
     pages = {319--338},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     mrnumber = {1475865},
     zbl = {0930.60016},
     language = {en},
     url = {http://archive.numdam.org/item/PS_1997__1__319_0/}
}
TY  - JOUR
AU  - Emmanuel, Rio
TI  - Strong approximation for set-indexed partial sum processes via KMT constructions III
JO  - ESAIM: Probability and Statistics
PY  - 1997
SP  - 319
EP  - 338
VL  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/PS_1997__1__319_0/
LA  - en
ID  - PS_1997__1__319_0
ER  - 
%0 Journal Article
%A Emmanuel, Rio
%T Strong approximation for set-indexed partial sum processes via KMT constructions III
%J ESAIM: Probability and Statistics
%D 1997
%P 319-338
%V 1
%I EDP-Sciences
%U http://archive.numdam.org/item/PS_1997__1__319_0/
%G en
%F PS_1997__1__319_0
Emmanuel, Rio. Strong approximation for set-indexed partial sum processes via KMT constructions III. ESAIM: Probability and Statistics, Volume 1 (1997), pp. 319-338. http://archive.numdam.org/item/PS_1997__1__319_0/

Assouad, P., ( 1983), Densité et dimension. Ann. Inst. Fourier 33 233-282. | Numdam | MR | Zbl

Bass, R. F., ( 1985), Law of the iterated logarithm for partial-sum processes with finite variance. Z. Wahrsch. verw. Gebiete 70 591-608. | MR | Zbl

Beck, J., ( 1985), Lower bounds on the approximation of the multivariate empirical process. Z. Wahrsch. verw. Gehiete 70 289-306. | MR | Zbl

Breiman, L., ( 1967), On the tail behavior of sums of independent random variables. Z. Wahrsch. verw. Gebiete 9 20-25. | MR | Zbl

Bretagnolle, J. and Massart, P., ( 1989), Hungarian constructions from the non-asymptotic viewpoint. Ann. Probab. 17 239-256. | MR | Zbl

Dudley, R. M., 1973, Sample functions of the Gaussian process. Ann. Probab. 1 66-103. | MR | Zbl

Einmahl, U., ( 1987), Strong invariance principle for partial sums of independent random vectors. Ann. Probab. 15 1419-1440. | MR | Zbl

Komlós, J., Major, P. and Tusnády, G., ( 1975), An approximation of partial sums of independent rv's and the sample df. I. Z. Wahrsch, verw, Gebiete 32 111-131. | MR | Zbl

Komlós, J., Major, P. and Tusnády, G., ( 1976), An approximation of partial sums of independent rv's and the sample df. II. Z. Wahrsch. verw. Gebiete 34 35-58. | MR | Zbl

Laurent-Bonvalot, F., ( 1991) Approximation forte de processus empiriques et applications. Thèse de doctorat, chapitre 2. Université Paris Sud.

Petrov, V. V., ( 1995), Limit theorems of probability theory: sequences of independent random variables. Oxford university press. Oxford. | MR | Zbl

Pollard, D. ( 1984), Convergence of stochastic processes. Springer Series in Statistics. Springer, Berlin. | MR | Zbl

Rio, E., ( 1990), Approximation forte pour des processus de sommes partielles indexés par les quadrants. Thèse de doctorat, chapitre 3. Université Paris Sud.

Rio, E., ( 1993a), Strong approximation for set-indexed partial sum Processes, via KMT constructions I. Ann. Probab. 21 759-790. | MR | Zbl

Rio, E., ( 1993b), Strong approximation for set-indexed partial sum Processes, via KMT constructions II. Ann. Probab. 21 1706-1727. | MR | Zbl

Sakhanenko, A.I., ( 1985a), Rate of convergence in the invariance principle for non identically distributed variables with exponential moments. In Advances in probability theory. Limit theorems for sums of random variables (ed. A. A. Borovkov). 2-73. Optimization Software Inc., Publication Division. New York. | Zbl

Sakhanenko, A. I., ( 1985b), Estimates in the invariance principle. Trudy Inst. Mat. Sibirsk. Otdel, Akad. Nauka SSSR, Novosibirsk. 5 27-44. | MR | Zbl

Skorohod, A. V., ( 1976), On a representation of random variables. Theory Probab. Appl. 21 628-632. | MR | Zbl

Tusnády, G., ( 1977), A remark on the approximation of the sample DF in the multidimensional case. Period. Math. Hung. 8 53-55. | MR | Zbl